# SDR A6WA0000014

- Difficulty date: February 5, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG UPLOCK INDICATOR ILLUMINATED IN FLIGHT, CYCLED GEAR PER MX CONTROL, LIGHT REMAINED ON.  CLEANED ELECTRICAL CONNECTOR ON RIGHT MLG UPLOCK ASSY, C/W 3 GEAR SWINGS, NO DEFECTS NOTED.  (M)
